IDEAS home Printed from
MyIDEAS: Log in (now much improved!) to follow this author

Laurens de Haan

This is information that was supplied by Laurens de Haan in registering through RePEc. If you are Laurens de Haan, you may change this information at the RePEc Author Service. Or if you are not registered and would like to be listed as well, register at the RePEc Author Service. When you register or update your RePEc registration, you may identify the papers and articles you have authored.

Personal Details

First Name:Laurens
Middle Name:
Last Name:de Haan
RePEc Short-ID:pde531
[This author has chosen not to make the email address public]
in new window
  1. M. Ivette Gomes & Laurens de Haan & Lígia Henriques Rodrigues, 2008. "Tail index estimation for heavy-tailed models: accommodation of bias in weighted log-excesses," Journal of the Royal Statistical Society Series B, Royal Statistical Society, vol. 70(1), pages 31-52.
  2. de Haan, Laurens & Neves, Cláudia & Peng, Liang, 2008. "Parametric tail copula estimation and model testing," Journal of Multivariate Analysis, Elsevier, vol. 99(6), pages 1260-1275, July.
  3. de Haan, Laurens & Canto e Castro, Luisa, 2006. "A class of distribution functions with less bias in extreme value estimation," Statistics & Probability Letters, Elsevier, vol. 76(15), pages 1617-1624, September.
  4. Drees, Holger & de Haan, Laurens & Li, Deyuan, 2003. "On large deviation for extremes," Statistics & Probability Letters, Elsevier, vol. 64(1), pages 51-62, August.
  5. de Haan, L. & Pereira, T. Themido, 1999. "Estimating the index of a stable distribution," Statistics & Probability Letters, Elsevier, vol. 41(1), pages 39-55, January.
  6. de Haan, L. & Peng, L., 1997. "Rates of Convergence for Bivariate Extremes," Journal of Multivariate Analysis, Elsevier, vol. 61(2), pages 195-230, May.
  7. de Haan, L. & Omey, E. & Resnick, S., 1984. "Domains of attraction and regular variation in IRd," Journal of Multivariate Analysis, Elsevier, vol. 14(1), pages 17-33, February.
  8. De Haan, Laurens & Taconis-Haantjes, Elselien, 1978. "Asymptotic properties of a correlation coefficient type statistic connected with the general linear model," Journal of Econometrics, Elsevier, vol. 7(1), pages 15-21, February.

Most cited item

Most downloaded item (past 12 months)

Access and download statistics for all items

For general information on how to correct material on RePEc, see these instructions.

To update listings or check citations waiting for approval, Laurens de Haan should log into the RePEc Author Service

To make corrections to the bibliographic information of a particular item, find the technical contact on the abstract page of that item. There, details are also given on how to add or correct references and citations.

To link different versions of the same work, where versions have a different title, use this form. Note that if the versions have a very similar title and are in the author's profile, the links will usually be created automatically.

Please note that most corrections can take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.